# SDR AMTA200700217

- Difficulty date: May 3, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N317TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28246
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Sys
- Condition: Contaminated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHORTLY AFTER TAKEOFF, NR 1 FUEL TANK GAUGE DECREASED TO 6,800 NR WITH IMBALANCE INDICATION.  OVER SEVERAL MIN, TO 7,200 NR, AFTER LANDING, NR 1 READ 5,800 NR AND NR 2 INDICATED 7,500 NR.  IMBALANCE INDICATION READ OUT.  FUEL DID NOT FIND ANY EVIDENCE OF DAMAGE TO THE TANK UNITS OR WIRING HARNESS, FOUND EVIDENCE OF MICROBIAL GROWTH AND EXCESS AMOUNT OF WATER CLEANED TANKS IAW 28-10-00-100. (K)
